# SDR YENA2017090800759

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 5783
- Aircraft time: 14,246 hours, 4,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 149554
- Condition: Failed
- Location: Emergency Lights
- Part time: 7,239 hours, 2,354 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 15WL FAULTING ON WEEKLY CHECK.   R & R THE EPSU AND BATTERY IAW AMM 33-51-38. OPS CHECKED OK.
